Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note supplementary to the paper ``On certain pairs of transcendental functions whose roots separate each other''


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 18 (1917), 519-521
Original Article: Trans. Amer. Math. Soc. 2 (1901), 428-436.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-17-99989-1
Article copyright: © Copyright 1917 American Mathematical Society